MAUDE Adverse Event Report: RD SET MP - 12; OXIMETER

RD SET MP - 12; OXIMETER
Model Number 4083
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported heart rate readings were high.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection found no physical damage.The cable failed continuity tests, intermittent open in cable on the white conductor, along the length of the cable.Open in cable was most likely due to cable being coiled up then pulled straight based upon the appearance of the kink in the conductor jacket.When the intermittent connection was held in normal operation and then manipulated to "open" (non-functional condition), the device went into alarm condition (audible and visually alarmed), readings zeroed out, pleth went flat, and "sensor malf" error message was displayed.The cable passed pulse rate simulation tests when the intermittent connection was held in normal operation.

Brand Name
RD SET MP - 12
Common Device Name
OXIMETER
MDR Report Key12298070
Report Number3011353843-2021-00194
Device Sequence Number14555836
Product Code DQA
UDI-Device Identifier00843997009782
UDI-Public00843997009782
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4083
Device Catalogue Number4083
Device Lot Number20G99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1